A Birch-Goldbach theorem

J. Bruedern*, R. Dietmann, J. Y. Liu, T. D. Wooley

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)

Abstract

We prove an analogue of a theorem of Birch with prime variables.

Original languageEnglish
Pages (from-to)53-58
Number of pages6
JournalArchiv der Mathematik
Volume94
Issue number1
DOIs
Publication statusPublished - Jan 2010

Keywords

  • Diophantine equations
  • Prime numbers
  • ARITHMETIC PROGRESSIONS
  • CUBIC EQUATIONS

Cite this